The Econometrics and Some Properties of Separable Matching Models - Sciences Po Access content directly
Journal Articles American Economic Review Year : 2017

The Econometrics and Some Properties of Separable Matching Models

Abstract

We present a class of one-to-one matching models with perfectly transferable utility. We discuss identification and inference in these separable models, and we show how their comparative statics are readily analyzed.

Dates and versions

hal-03945948 , version 1 (18-01-2023)

Licence

Attribution - NonCommercial - NoDerivatives

Identifiers

Cite

Alfred Galichon, Bernard Salanié. The Econometrics and Some Properties of Separable Matching Models. American Economic Review, 2017, 107 (5), pp.251-255. ⟨10.1257/aer.p20171113⟩. ⟨hal-03945948⟩

Collections

SCIENCESPO USPC
13 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More